Game Development Reference
In-Depth Information
A. S. Goldstein and E. M. Reingold. The complexity of pursuit on a graph. Theor.
Comput. Sci. , 143(1):93-112, 1995.
P. Golovach. Equivalence of two formalizations of a search problem on a graph.
Vestnik Leningrad Univ. Math. , 22(1):13-19, 1989.
G. Gottlob, N. Leone, and F. Scarcello. Robbers, marshals, and guards: game
theoretic and logical characterizations of hypertree width. Journal of Computer
and Systems Science , 66(4):775-808, 2003.
E. Gradel, W. Thomas, and T. Wilke, editors. Automata, Logics, and Infinite
Games , volume 2500 of Lecture Notes in Computer Science . Springer, 2002.
L. J. Guibas, J.-C. Latombe, S. M. Lavalle, D. Lin, and R. Motwani. A visibility-based
pursuit-evasion problem. International Journal of Computational Geometry
and Applications , 9:471-494, 1996.
P. Hunter. Complexity and Infinite Games on Finite Graphs . PhD thesis, Computer
Laboratory, University of Cambridge, 2007.
P. Hunter and S. Kreutzer. Digraph measures: Kelly decompositions, games, and
ordering. Theoretical Computer Science (TCS) , 399(3), 2008.
T. Johnson, N. Robertson, P. D. Seymour, and R. Thomas. Directed tree-width. J.
Comb. Theory, Ser. B , 82(1):138-154, 2001.
L. M. Kirousis and C. H. Papadimitriou. Searching and pebbling. Theoretical
Computer Science , 47(3):205-218, 1986.
S. Kreutzer and S. Ordyniak. Digraph decompositions and monotonocity in digraph
searching). In 34th International Workshop on Graph-Theoretic Concepts in
Computer Science (WG) , 2008.
S. Kreutzer and S. Ordyniak. Distance-d-domination games. In 34th International
Workshop on Graph-Theoretic Concepts in Computer Science (WG) , 2009.
A. S. LaPaugh. Recontamination does not help to search a graph. Journal of the
ACM , 40:224-245, 1993.
L. Lyaudet, F. Mazoit, and S. Thomasse. Partitions versus sets : a case of duality.
available at arXiv.org , abs/0903.2100, 2009.
F. Mazoit and N. Nisse. Monotonicity of non-deterministic graph searching. Theor.
Comput. Sci. , 399(3):169-178, 2008.
N. Megiddo, S. L. Hakimi, M. R. Garey, D. S. Johnson, and C. H. Papadimitriou.
The complexity of searching a graph. J. ACM , 35(1):18-44, 1988.
R. Nowakowski and P. Winkler. Vertex-to-vertex pursuit in a graph. Discrete
Mathematics , 43:235-239, 1983.
S. Ordyniak. Complexity and Monotonicity in Graph Searching . PhD thesis, Oxford
University Computing Laboratory, 2009.
T. Parsons. Pursuit-evasion in a graph. Theory and Applications of Graphs, Lecture
Notes in Mathematics , 642:426-441, 1978.
B. Reed. Tree width and tangles: A new connectivity measure and some applications.
In R. Bailey, editor, Surveys in Combinatorics , pages 87-162. Cambridge
University Press, 1997.
D. Richerby and D. M. Thilikos. Searching for a visible, lazy fugitive. In Workshop
on Graph-Theoretical Methods in Computer Science , pages 348-359, 2008.
N. Robertson and P. Seymour. Graph minors I - XXIII, 1982 -. Appearing in
Journal of Combinatorial Theory, Series B since 1982.
P. D. Seymour and R. Thomas. Graph searching and a min-max theorem for
tree-width. Journal of Combinatorial Theory, Series B , 58(1):22-33, 1993.
Search Nedrilad ::




Custom Search